Accutane hair loss happens due to the drug Isotretinoin, which is a treatment for severe acne. The use of Isotretinoin is linked to some serious side effects such as birth defects and Crohn’s disease.
In this article you will read everything you need to know about the link between Accutane and hair loss. The following topics will be explained:
- Does Accutane cause hair loss?
- Accutane hair loss recovery
DOES ACCUTANE CAUSE HAIR LOSS?
The answer to the question “Does Accutane cause hair loss?”, is yes. Hair loss after Accutane often appears in hair thinning and a disturbing of the normal hair cycle. That’s why when you decide to use Isotretinoin, it is best to live a healthy life.
Isotretinoin hair loss happens because Isotretinoin can elevate your vitamin A levels too much. Isotretinoin is derived from vitamin A and Accutane hair thinning can be result of an excess of the vitamin in your body. Accutane hair loss can also appear due to the suppressing of skin’s sebum by Isotretinoin. Suppressing sebum production can may inhibit hair growth and isotretinoin hair loss might appear.
ACCUTANE HAIR LOSS RECOVERY
To recover yourself from Accutane hair loss, it is possible to increase your intake of vitamin B. This is possible by eating foods like avocados, broccoli, and bananas. But, for convenience you can also take healthy vitamin supplements that can support hair growth and combat the vitamin deficiencies.
Another way to combat post Accutane hair loss, is by reducing your stress levels. Consider trying stress-relieving activities such as meditation or yoga. If you think that your stress may also play a part in your hair loss combined with post Accutane hair loss, then you can also take a hair loss by stress treatment that counteracts this form of hair loss.
Some other tips for Accutane hair loss recovery are, that you should be aware of the dosage Isotretinoin that you take in and you should protect your hair from the sun to protect yourself from the UV radiation. Chemical treatments as bleaching, and dyeing can also weaken your hair, which could worsen isotretinoin hair loss.